Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Integrable and Square-Integrable Representations of a Semisimple Lie Group

Harish- Chandra
Proceedings of the National Academy of Sciences of the United States of America
Vol. 41, No. 5 (May 15, 1955), pp. 314-317
Stable URL: http://www.jstor.org/stable/89123
Page Count: 4
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Integrable and Square-Integrable Representations of a Semisimple Lie Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317